# SDR SWAA2018111326652

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142015220
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV AFT WALL EMERGENCY EXIT WIRING OUT OF POSITION.  REPAIRED WIRE PER SWPM AND WDM.
